# SDR CALA2023011600126

- Difficulty date: January 15, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 75,993 hours, 30,897 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: S12531190A09600
- Condition: Cracked
- Location: Windsheild Ctr
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK WINDSHIELD CTR POST RH CONTINUITY FITTING HAS CRACK IN UPPER FLANGE PER HAECO LCQ N/R 9296409/40409 GEN BY V892444 RMVD AND RPLD L/H AND R/H CONTINUITY FITTINGS IAW A320 AIRBUS RE PAIR DWG R53112919 AND DWG R53113426 EC/RA 5310-08103 REPAIR CAT A IN THE FLIGHT DECK BELOW WINDSHIELD CENTER POST BY MECH V08028 0 INSP BY V061629
